# SDR DALA2019031101643

- Difficulty date: March 8, 2019
- Submitted: March 12, 2019
- Operation: Air carrier
- Aircraft: N718TW
- Make and model: Boeing 757231
- Aircraft serial: 28486
- Aircraft time: 72,918 hours, 19,256 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unserviceable
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6815 L-3 DOOR SLIDE BOTTLE PIN DOES NOT ALIGN WITH COVER. CORRECTIVE ACTION: SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0299:2020-2368-3L/ 001 00162 REMOVED AND REPLACED SLIDE REF CARD. (0974907)
